RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 3, Pages 549–553 (Mi dan8201)  

CYBERNETICS AND THE REGULATION THEORY

A method for localization of the optimum region in problems of mathematical programming

A. F. Voloshin

National Taras Shevchenko University of Kyiv

Full text: PDF file (665 kB)

Bibliographic databases:
UDC: 519.8
Presented: В. С. Михалевич
Received: 21.11.1985

Citation: A. F. Voloshin, “A method for localization of the optimum region in problems of mathematical programming”, Dokl. Akad. Nauk SSSR, 293:3 (1987), 549–553

Citation in format AMSBIB
\Bibitem{Vol87}
\by A.~F.~Voloshin
\paper A method for localization of the optimum region in problems of
mathematical programming
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 3
\pages 549--553
\mathnet{http://mi.mathnet.ru/dan8201}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=884054}
\zmath{https://zbmath.org/?q=an:0633.90051}


Linking options:
  • http://mi.mathnet.ru/eng/dan8201
  • http://mi.mathnet.ru/eng/dan/v293/i3/p549

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019